# SDR CALA2024112102917

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A21831
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E DEFLECTION CONTROL RIB ASSEMBLY SERRATED PLATE BOLT HOLES WORN REF AAR N/R 9923560 ACCOMPLISHED REPAIR AT L/W T/E DEFLECTION CONTROL RIB AND UPPER SUPPORT BEAM AS PER EC/RA 5751-01223.
